Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Periods stopped, started bleeding after taking birth control pill, not menopausal. Should I be concerned?

I am trying to figure out what is going on with my body. I lost 25 pounds 3 years ago working out . I quit having periods. My gynecologist gave me pills to try to get me to start a period and it did not work. He thought it was because of my weight loss , exercise, and stress level in my life as my husband has cancer . He has had it for 3.5 years. I went on the pill 6 months ago and took it for 3 months and had small periods. I then quit the pill. No period since then. We recently found out my hubby s cancer has spread to bones. I have been pretty stressed out. The last thing I would expect is to bleed. But I started bleeding a little today. Nothing heavy but enough that it s like a small period. Should I be concerned? I am not menopausal according to blood work 6 moths ago. I am 42 years old.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to your age and your family background this would be likely that you may not be having regular menses and according to me this is not much of concern neither this would be same for you, so why to worry about this, just forget about this and pay attention toward your family hope this information helps you, have a nice day.
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor